# SDR REXA2022061500352

- Difficulty date: May 20, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Part number: CC670141462
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA. BRACKET CHAFED ON THE INBOARD SIDE OF OUTBOARD HINGE ARM ON THE RIGHT INBOARD FLAP. REMOVED BRACKET PLATE WITH IS P/N CC670-14146-2 IN INBOARD SIDE OF INBOARD HINGE BEAM OF THE RIGHT INBOARD FLAP IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED BRACKET PLATE P/N CC670-14146-2 ON INBOARD SIDE OF INBOARD HINGE BEAM OF THE RIGHT INBOARD FLAP IAW CRJ900 SRM 51-42-06-001-001-A01.
